MathSciNet Relay Station
MathSciNet bibliographic data
MR1054115 35P20 (35J10 35Q75 47F05 47N50 81S40)
Carmona, René; Masters, Wen Chen; Simon, Barry Relativistic Schrödinger operators: asymptotic behavior of the eigenfunctions. J. Funct. Anal. 91 (1990), no. 1, 117–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement